* Upcoming papers  
 
 
 
 
Subject Keyword Abstract Author
 
 
Robust Control under Constraints of Linear Systems with Markovian Jumps

Mohammed Benbrahim*, Mohammed Nabil Kabbaj, and Khalid Benjelloun
International Journal of Control, Automation, and Systems, vol. 14, no. 6, pp.1447-1454, 2016

Abstract : "The object of this paper is to study the problem of robust stabilizability for a class of continuous-time Linear Systems with Markovian Jumps (LSMJ) and saturated input. Sufficient conditions for stochastic stabilizability with constrained control input are given in terms of Linear Matrix Inequalities (LMIs). The approach gives a direct expression of the linear state feedback controller that respects the condition of saturation. Also, the robustness of these systems for four types of structural uncertainties: (1) matching conditions, (2) norm bounded, (3) value bounded and (4) linear combinations is treated. Finally, numerical examples are given to illustrate the usefulness of the proposed results."

Keyword : Liner matrix inequalities, linear systems with Markovian jumps, robustness, saturation, stability, stabilizability.

 
 
 .
Business License No.: 220-82-01782